Joseph Leo Doob (Cincinnati, — Urbana, ) foi um matemático estadunidense.

Artigos Conditional brownian motion and the boundary limits of harmonic functions, Bulletin de la Société Mathématique de France, 85 (1957), p. 431–458. A non probabilistic proof of the relative Fatou theorem, Annales de l'institut Fourier, 9 (1959), p. 293–300. Boundary properties of functions with finite Dirichlet integrals, Annales de l'institut Fourier, 12 (1962), p. 573–621. Limites angulaires et limites fines, Annales de l'institut Fourier, 13 no. 2 (1963), p. 395–415. Some classical function theory theorems and their modern versions, Annales de l'institut Fourier, 15 no. 1 (1965), p. 113–135. Erratum : “Some classical function theory theorems and their modern versions” Annales de l'institut Fourier, 17 no. 1 (1967), p. 469–469. Boundary approach filters for analytic functions, Annales de l'institut Fourier, 23 no. 3 (1973), p. 187–213. Stochastic process measurability conditions, Annales de l'institut Fourier, 25 no. 3–4 (1975), p. 163–176.

Ligações externas

A Conversation with Joe Doob Doob biography Record of the Celebration of the Life of Joseph Leo Doob

Ver também Martingale Desigualdade de martingale de Doob

Categoria:Presidentes da American Mathematical Society Categoria:Medalha Nacional de Ciências Categoria:Membros da Academia de Ciências da França Categoria:Professores da Universidade de Illinois em Urbana-Champaign Categoria:Matemáticos dos Estados Unidos Categoria:Alunos da Universidade Harvard Categoria:Naturais de Cincinnati